# SDR QXEA200701655

- Difficulty date: November 2, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 9,664 hours, 9,800 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Structure
- Condition: Corroded
- Location: Lav Serv Access
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - LAV SERVICE DOOR HAS CORROSION UNDER BOTTOM EDGE RUBBER SEAL.  REPAIRED IAW SRM 51-21-00, 51-00-04, 51-42-05.
